Preprints / Veröffentlichungen

Preprintserie der Mathematischen Fakultät im Jahr 1996

  • [96-01] W. Dörfler, M. Rumpf: An adaptive strategy for elliptic problems including a posteriori controlled boundary approximation. Published in: Math. Comp. 67 (1998), 1361-1382.
  • [96-02] M. Wierse, D. Kröner: Higher order upwind schemes on unstructured grids for the nonstationary compressible Navier-Stokes equations in complex timedependent geometries. Published in: E. H. Hirschel (ed.), Flow simulation with high-performance computers II, 369-384.
  • [96-03] A. Koop, D. Kröner, S. Müller, B. Schupp, S. Schmitz, B. Schroeter: Deformation einer elastischen Flexlippe. Published in: Hoffmann, Karl-Heinz (ed.) at al., Mathematik: Schlüsseltechnologie für die Zukunft. Verbundprojekte zwischen Universität und Industrie, 177-189.
  • [96-04] G. Dziuk, J.E. Hutchinson: A finite element method for approximating minimal surfaces. Published in Math. Comp. 68 (1999), 1-23 and 519-546 [as The discrete Plateau Problem: Algorithm and numerics and The discrete Plateau Problem: Convergence results]
  • [96-05] R. Kleinrensing, M. Rumpf: Asynchronous local mesh adaptation for domain decomposition methods.
  • [96-06] M. Cramer: Stochastic analysis of Simultaneous Merge-Sort. Published in: Adv. in Appl. Probab. 29 (1997), 669-694.
  • [96-07] M. Cramer: Stochastic analysis of the Merge-Sort algorithm. Published in: Random Structures Algorithms 11 (1997), 81-96.
  • [96-08] K. Deckelnick: Weak solutions of the curve shortening flow. Published in: Calc. Var. 5 (1997), 489-510.
  • [96-09] A. Veeser: Mean curvature flow of graphs with a driving force.
  • [96-10] B. Ammann: Minimal geodesics and nilpotent fundamental groups. Published in: Geom. Dedicata 67 (1997), 129-148.
  • [96-11] K. Deckelnick, C. M. Elliott: Local and global existence results for anisotropic Hele-Shaw flows. Published in: Proc. Roy. Soc. Edinburgh A 129 (1999), 265-294.
  • [96-12] R. T. Happe, K. Polthier, M. Rumpf, M. Wierse: Visualizing data from time-dependent adaptive simulations.
  • [96-13] R. T. Happe, M. Rumpf: Characterizing global features of simulation data by selected local icons. Published in: M. Göbel, J. David, P. Slavik, J. J. van Wijk (eds.), Virtual Environments and Scientific Visualization '96, 334-342.
  • [96-14] D. Hug: Generalized curvature measures and singularities of sets with positive reach. Published in: Forum Math. 10 (1998), 699-728.
  • [96-15] R. Schneider: On areas and integral geometry in Minkowski spaces. Published in: Beiträge Algebra Geom. 38 (1997), 73-86.
  • [96-16] M. Wierse: A new theoretically motivated higher order upwind scheme on unstructured grids of simplices. Published in: Adv. Comput. Math. 7 (1997), 303-335.
  • [96-17] C. Bauer: Determination of convex bodies by projection functions. Published in: Geom. Dedicata 72 (1998), 309-324.
  • [96-18] E. Bänsch, K. Mikula: A coarsening finite element strategy in image selective smoothing. Published in: Comput. Visual. Sci. 1 (1997), 53-61.
  • [96-19] B. Herwig: Extending partial isomorphisms for the small index property of many omega-categorical structures. Published in: Israel J. Math. 107 (1998), 93-123.
  • [96-20] O. Gontcharova: Microconvection in the domains with free boundaries under low gravity: numerical simulation.
  • [96-21] K. Deckelnick, C.M. Elliott: Long time asymptotics for forced curvature flow with applications to the motion of a superconducting vortex. Published in: Nonlinearity 10 (1997), 655-678.
  • [96-22] M. Ohlberger, M. Rumpf: Hierarchical and adaptive visualization on nested grids. Published in: Computing 59 (1997), 365-385.
  • [96-23] R. Schneider: Intrinsic volumes in Minkowski spaces. Published in: Rend. Circ Mat. Palermo (2) Suppl. No. 50 (1997), 355-373.
  • [96-24] W. Soergel: Kazhdan-Lusztig-Polynome und eine Kombinatorik für Kipp-Moduln. Published in: Represent. Theory 1 (1997), 37-68 (English version: 83-114).
  • [96-25] W. Soergel: On the n-cohomology of limits of discrete series representations. Published in: Represent. Theory 1 (1997), 69-82.
  • [96-26] L. Rüschendorf, L. Uckelmann: On optimal multivariate couplings. Published in: V. Benes and J. Stepan (eds.), Distributions with given marginals and moment problems (1997), 261-274.
  • [96-27] D. Hug: Absolute continuity for curvature measures of convex sets I. Published in: Math. Nachr. 195 (1998), 139-158.
  • [96-28] T. Geßner, D. Kröner, B. Schupp, M. Wierse: Finite volume methods for conservation laws and convection dominated diffusion equations. Published in: Proceedings of the conference: Finite volume schemes 1996.
  • [96-29] C. Bär: On nodal sets for Dirac and Laplace operators. Published in: Comm. Math. Phys. 188 (1997), 709-721.
  • [96-30] D. Milicic, W. Soergel: Twisted Harish-Chandra sheaves and Whittaker modules: the non-degenerate case.
  • [96-31] D. Milicic, W. Soergel: The composition series of modules induced from Whittaker modules. Published in: Comm. Math. Helv. 72 (1997), 503-520.
  • [96-32] S. Glasauer: A generalization of intersection formulae of integral geometry. Published in: Geometriae Dedicata 68 (1997), 101-121.
  • [96-33] R. Höpfner: On statistical models for d-dimensional stable processes, and some generalizations. Published in: Scand. J. Statist. 26 (1999), 611-620.
  • [96-34] K. Deckelnick, G. Dziuk: Discrete anisotropic curvature flow of graphs. Published in: M2AN Math. Model. Numer. Anal. 33 (1999), 1203--1222.
  • [96-35] A. Colesanti, D. Hug: Steiner type formulae and weighted measures of singularities for semi-convex functions. Published in: Trans. Amer. Math. Soc. 352 (2000), 3239--3263.
  • [96-36] D. Kröner, M. Rokyta, M. Wierse: A Lax-Wendroff type theorem for upwind finite volume schemes in 2-D. Published in: East-West J. Numer. Math. 4 (1996), 279-292.
  • [96-37] D. Kröner, M. Rokyta: A-priori error estimates for upwind finite volume schemes in several space dimensions.
  • [96-38] D. Ramachandran, L. Rüschendorf: Duality theorems for assignments with upper bounds. Published in: V. Benes and J. Stepan, eds.: Distributions with given marginals and moment problems (1997), 283-290.